RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 101, Number 3, Pages 349–359 (Mi tmf1691)  

This article is cited in 9 scientific papers (total in 9 papers)

Adelic model of harmonic oscillator

B. G. Dragovich

University of Belgrade

Abstract: Adelic quantum mechanics is formulated. The corresponding model of the harmonic oscillator is considered. The adelic harmonic oscillator exhibits many interesting features. One of them is a softening of the uncertainty relation.

Full text: PDF file (957 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 101:3, 1404–1412

Bibliographic databases:

Received: 01.02.1994

Citation: B. G. Dragovich, “Adelic model of harmonic oscillator”, TMF, 101:3 (1994), 349–359; Theoret. and Math. Phys., 101:3 (1994), 1404–1412

Citation in format AMSBIB
\Bibitem{Dra94}
\by B.~G.~Dragovich
\paper Adelic model of harmonic oscillator
\jour TMF
\yr 1994
\vol 101
\issue 3
\pages 349--359
\mathnet{http://mi.mathnet.ru/tmf1691}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1348604}
\zmath{https://zbmath.org/?q=an:0856.46048}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 101
\issue 3
\pages 1404--1412
\crossref{https://doi.org/10.1007/BF01035460}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RG57000003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1691
  • http://mi.mathnet.ru/eng/tmf/v101/i3/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. S. Djordjevič, B. G. Dragovich, “$p$-Adic and adelic harmonic oscillator with a time-dependent frequency”, Theoret. and Math. Phys., 124:2 (2000), 1059–1067  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Dragovich, B, “On p-adic and adelic generalization of quantum field theory”, Nuclear Physics B-Proceedings Supplements, 102 (2001), 150  crossref  mathscinet  zmath  adsnasa  isi
    3. Proc. Steklov Inst. Math., 245 (2004), 64–77  mathnet  mathscinet  zmath
    4. B. G. Dragovich, “Zeta-nonlocal scalar fields”, Theoret. and Math. Phys., 157:3 (2008), 1671–1677  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Dragovich, B, “LAGRANGIANS WITH Riemann ZETA FUNCTION”, Romanian Journal of Physics, 53:9–10 (2008), 1105  mathscinet  isi
    6. B. G. Dragovich, “The $p$-adic sector of the adelic string”, Theoret. and Math. Phys., 163:3 (2010), 768–773  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    7. Dragovich B., “On p-Adic Sector of Open Scalar Strings and Zeta Field Theory”, Lie Theory and its Applications in Physics, AIP Conference Proceedings, 1243, 2010, 43–50  isi
    8. Dragovich B. Khrennikov A.Yu. Kozyrev S.V. Volovich I.V. Zelenov E.I., “P-Adic Mathematical Physics: the First 30 Years”, P-Adic Numbers Ultrametric Anal. Appl., 9:2 (2017), 87–121  crossref  isi
    9. Aref'eva I.Ya. Djordjevic G.S. Khrennikov A.Yu. Kozyrev S.V. Rakic Z. Volovich I.V., “P-Adic Mathematical Physics and B. Dragovich Research”, P-Adic Numbers Ultrametric Anal. Appl., 9:1 (2017), 82–85  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:332
    Full text:77
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019